Skip to content
My WebMD Sign In, Sign Up
weened question
avatar
rebeccaeggleston posted:
I recently stopped nursing my 7 month old.. She is my third bf baby. I am experiencing some strange side effects with her. Like the other two I am getting those lovely hormone headaches, but with her I am getting these unexpected nose bleeds? I have got nose bleeds with pregnancy but never from weening.! Is this normal? I was also wondering if it could be from taking the ibprofin for the headaches? If anyone knows or could help it would be much appreciated! Thank you
Was this Helpful?
0 of 1 found this helpful
Reply
 
avatar
alaska_mommy responded:
I don't remember having any hormonal issues when I weaned my son.
 
avatar
mommyNtraining responded:
dont want to scare you, and i could be totally wrong. but you may want to check with a dr just to make sure everythings okay. just because i think that the two together are normally a sign of high blood pressure. it could be nothing, but id rather be on the safe side. on the other hand ibuprofen normally makes me bleed also when i normally wouldnt. (from anywhere) try tylenol instead if u can..


Featuring Experts

Dr. Dan Brennan is a Board Certified Pediatrician and Certified Lactation Counselor. He is a graduate of UCLA, Albany Medical College and completed ...More

Helpful Tips

Updated Crib Safety GuidelinesExpert
For information on the latest federal crib safety standards, here is a link to important points for parents to be aware of! ... More
Was this Helpful?
3 of 5 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.